Couldn't find what you looking for?

TRY OUR SEARCH!

Someone please tell me what to expect i was on 50mcg for pain &
had no energy to do anything. Sleep alot of hours.Went off the patch for 3 days couldnt stant it would rather have died. Dr. told me to put 1/2 patch
back on. Feel beter (not much) & Sleep finally after 3 days but now im
restless & the days are so long now & i dont get out much . This is seemimg worst than before.Can anyone tell me how long i should stay
on 25mcgs before getting off & when will i feel better!!!!!!!!
Someone please tell me if theres something i can do to ease this.
The docter wanted to put me on cymbalta but i dont want to be on anything after this.Your thoughts on this????????


Thanks,
Merita

Loading...

I was on 50mg fentnyl for chronic pain from a broken shoulder I stayed tired.had to cut back to 25 the Cymbalta does not make me tired it helps alot.I am on paxil right now with no side effects.just don't stop the patch without doctor supervision...I forgot to change my patch for 2 weeks and went through severe withdrawal I was shaking sweating and cold I had to go in the hospital and be put back on it now I feel better but still having some sweats.I went through hell and I would never want anyone else to go through what I did.hang in there things will get better.make sure you have good communication with your doctor. :-D
Reply

Loading...


I don't know why your Dr. told you to cut the patch in half. Cutting of a Fentnyl patch will releace too much med in you body causing possible OD. Your Dr. should know this. NEVER CUT A FENTNYL/DURIGESIC PATCH! The patch is a long acting med, this means that it will take longer to get out of your system. W/D(withdraw) will be longer and it will take longer for your body to adjust WO the med. The patch is the strongest pain med out there, many times stronger then Moriphine. WD symptoms include but not limited to hot/cold sweats, goose pimples at the same time with the cold/hot flashes, nausea/vometing, abdominal pain, diarrhea, restlessness, leg pain, restless legs, insomnia, confusion, depression, fatigue/decreased energy. To come off the patch the Dr. will have to wean you off the patch by perscribing lower doses and then possibly oral pain meds to decrease further until you are off the meds. This has to be dome very slowly over the coourse of weeks/months to avoid WD. It will take your body weeks-a year to get back to normal depending on how long you were on the med. Your body will have to make the endorphens that the pain med took away. Cymbalta is an antidepressant-and can have a set of WD symptoms all its own after you have been taking it for a few weeks, including possible seizures. If you can live WO meds the better off you will be, the natural approch is the best way.
Reply

Loading...

abc was a great time in school
Reply

Loading...

HI I HAVE BEEN ON THE DURAGESIC PATCH FOR ALMOST 1 YR AFTER GOING TO THE PAIN DOCTOR AND TELLING HER OVER AND OVER THAT I WAS STILL HAVING ALOT OF PAIN AND HAVE TRYED EVERYTHING I MEAN ALL OF IT , SHE SAID I HAD TO HAVE A FACCETT BLOCK BEEN THERE DONE IT BEING IT WAS PART OF THE PROGRAM I DIDNT HAVE A CHOICE WELL WHEN I WENT IN FOR A FOLLOW UP SHE THEN ASKED IS MY REFERAL STILL GOOD YES IT IS THEN ASKED HOW MUCH PAIN I WAS IN I TOLD HER THE TRUTH AT THAT TIME WAS A 10 SHE THEN DISCHARGED ME WITH 1 MONTH SUPPLY AND TOLD ME TO GO 2 MY PRIMARY CARE WHICH HE HAS NEVER HELPED ME SO WHAT DOES A PERSON TO DO??????? WITHDRAWALS ARE NASTY I MEAN NASTY CAN ANYONE HELP OR SUGGUST WHAT I CAN DO WITHOUT GOING INTO A REHAB NOW? IAM ON A 50MCG EVERY 48HRS THANK U AND CANT SEEM TO FIND A DOCTOR FOR SUB IAM SO SCARED LIVE ALONE AND LOST PLEASE HELP IF U CAN

Reply

Loading...